American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D03) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] Miao Li and Quan Zheng. Extrapolation spaces for $C$-semigroups. Proc. Amer. Math. Soc. 137 (2009) 663-668. MR 2448588.
Abstract, references, and article information
View Article: PDF

[2] Mark Lichtner. Spectral mapping theorem for linear hyperbolic systems. Proc. Amer. Math. Soc. 136 (2008) 2091-2101. MR 2383515.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Wojciech Czaja and Jacek Zienkiewicz. Atomic characterization of the Hardy space $H^1_L(\mathbb R)$ of one-dimensional Schrödinger operators with nonnegative potentials. Proc. Amer. Math. Soc. 136 (2008) 89-94. MR 2350392.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] L. Bernal-González and K.-G. Grosse-Erdmann. Existence and nonexistence of hypercyclic semigroups. Proc. Amer. Math. Soc. 135 (2007) 755-766. MR 2262871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Heydar Radjavi and Peter Rosenthal. On submultiplicativity of spectral radius and transitivity of semigroups. Proc. Amer. Math. Soc. 135 (2007) 163-168. MR 2280184.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] T. Kalmes. On chaotic $C_0$-semigroups and infinitely regular hypercyclic vectors. Proc. Amer. Math. Soc. 134 (2006) 2997-3002. MR 2231625.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Oleg N. Ageev. Spectral rigidity of group actions: Applications to the case $\mbox{gr}\langle t,s ; ts=st^2\rangle$. Proc. Amer. Math. Soc. 134 (2006) 1331-1338. MR 2199176.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Farhad Jafari, Thomas Tonev and Elena Toneva. Automatic differentiability and characterization of cocycles of holomorphic flows. Proc. Amer. Math. Soc. 133 (2005) 3389-3394. MR 2161164.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] G. G. Amosov and A. D. Baranov. On perturbations of the group of shifts on the line by unitary cocycles. Proc. Amer. Math. Soc. 132 (2004) 3269-3273. MR 2073301.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Tepper L. Gill, Sudeshna Basu, Woodford W. Zachary and V. Steadman. Adjoint for operators in Banach spaces. Proc. Amer. Math. Soc. 132 (2004) 1429-1434. MR 2053349.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Bamdad R. Yahaghi. On injective or dense-range operators leaving a given chain of subspaces invariant. Proc. Amer. Math. Soc. 132 (2004) 1059-1066. MR 2045421.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] C. K. Fong and A. R. Sourour. The semigroup generated by a similarity orbit or a unitary orbit of an operator. Proc. Amer. Math. Soc. 131 (2003) 3203-3210. MR 1992861.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Peer Christian Kunstmann and Zeljko Strkalj. $H^\infty$-calculus for submarkovian generators. Proc. Amer. Math. Soc. 131 (2003) 2081-2088. MR 1963753.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Teresa Bermúdez, Antonio Bonilla and Antonio Martinón. On the existence of chaotic and hypercyclic semigroups on Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 2435-2441. MR 1974641.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Frances Y. Jackson and W. A. J. Luxemburg. Sundual characterizations of the translation group of ${\mathbb R}$. Proc. Amer. Math. Soc. 131 (2003) 185-199. MR 1929038.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] J. M. A. M. van Neerven. On individual stability of $C_0-$semigroups. Proc. Amer. Math. Soc. 130 (2002) 2325-2333. MR 1896416.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Ralph Chill and Eva Fasangová. Equality of two spectra arising in harmonic analysis and semigroup theory. Proc. Amer. Math. Soc. 130 (2002) 675-681. MR 1866019.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Yudi Soeharyadi. On the comparison of the spaces $L^1BV(\mathbb{R}^n)$ and $BV(\mathbb{R}^n)$. Proc. Amer. Math. Soc. 130 (2002) 405-412. MR 1862119.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] E. Yu. Emel'yanov, U. Kohler, F. Räbiger and M. P. H. Wolff. Stability and almost periodicity of asymptotically dominated semigroups of positive operators. Proc. Amer. Math. Soc. 129 (2001) 2633-2642. MR 1838786.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] M. Hladnik, M. Omladic and H. Radjavi. Products of roots of the identity. Proc. Amer. Math. Soc. 129 (2001) 459-465. MR 1707518.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Ioana Cioranescu and Valentin Keyantuo. Entire regularizations of strongly continuous groups and products of analytic generators. Proc. Amer. Math. Soc. 128 (2000) 3587-3593. MR 1695155.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Heydar Radjavi, Peter Rosenthal and Victor Shulman. Operator semigroups with quasinilpotent commutators. Proc. Amer. Math. Soc. 128 (2000) 2413-2420. MR 1706985.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Timur Oikhberg. Products of orthogonal projections . Proc. Amer. Math. Soc. 127 (1999) 3659-3669. MR 1654109.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Gordon MacDonald. Expanding a band. Proc. Amer. Math. Soc. 127 (1999) 2625-2632. MR 1610745.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Quan Zheng and Jizhou Zhang. Gaussian estimates and regularized groups. Proc. Amer. Math. Soc. 127 (1999) 1089-1096. MR 1473683.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Ximena Catepillán and Waclaw Szymanski. Semigroup properties of factors in the polar decomposition or the operator De-Moivre formula. Proc. Amer. Math. Soc. 126 (1998) 3521-3526. MR 1618713.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] R. deLaubenfels and S. Wang. Spectral conditions guaranteeing a nontrivial solution of the abstract Cauchy problem. Proc. Amer. Math. Soc. 126 (1998) 3271-3278. MR 1469403.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] P. Ressel and W. J. Ricker. Semigroup representations, positive definite functions and abelian $C^*$-algebras. Proc. Amer. Math. Soc. 126 (1998) 2949-2955. MR 1486749.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] P. C. Kunstmann. Regularization of semigroups that are strongly continuous for $t>0$. Proc. Amer. Math. Soc. 126 (1998) 2721-2724. MR 1473671.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Jigen Peng and Si-Kit Chung. Laplace transforms and generators of semigroups of operators. Proc. Amer. Math. Soc. 126 (1998) 2407-2416. MR 1469432.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2